Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 17, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 10, 2015, 7:01 AM CDT for Cass County, Mason County, Illinois. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2015, 7:01 AM CDT (12:01 UTC)
- Expired
- Jun 11, 2015, 7:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, IL, Mason County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River near Chandlerville (CDLI2).
- Action stage
- 454 ft
- Minor stage
- 456.6 ft
- Moderate stage
- 459 ft
- Major stage
- 462 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
278
WGUS43 KILX 101201
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
701 AM CDT WED JUN 10 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC017-125-110201-
/O.NEW.KILX.FL.W.0017.150610T1201Z-150611T1200Z/
/CDLI2.1.ER.150610T1015Z.150610T1200Z.150611T0600Z.UU/
701 AM CDT WED JUN 10 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River near Chandlerville.
* From this morning until Thursday morning.
* At 600 AM Wednesday the stage was 456.6 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 456.7 feet by
this morning. The river will fall below flood stage early tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Chandlerville 457 456.6 Wed 6 AM 456.5 454.5 452.7
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$4 follow-up statements
847
WGUS83 KILX 101816
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
116 PM CDT WED JUN 10 2015
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-110816-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150613T1330Z/
/MNTI2.1.ER.150610T1447Z.150612T0000Z.150613T0730Z.NO/
116 PM CDT WED JUN 10 2015
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday morning.
* At 1215 PM Wednesday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.0 feet by
tomorrow evening. The river will fall below flood stage early
Saturday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 13.1 Wed 12 PM 13.8 13.9 12.7
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-110816-
/O.EXT.KILX.FL.W.0017.000000T0000Z-150611T1929Z/
/CDLI2.1.ER.150610T1015Z.150611T0000Z.150611T1329Z.UU/
116 PM CDT WED JUN 10 2015
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Thursday afternoon.
* At 100 PM Wednesday the stage was 456.8 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 456.9 feet by
this evening. The river will fall below flood stage tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Chandlerville 457 456.8 Wed 1 PM 456.7 454.5 452.3
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$034
WGUS83 KILX 110316
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1016 PM CDT WED JUN 10 2015
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
...The Flood Warning continues for the following river in Illinois...
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-111716-
/O.EXT.KILX.FL.W.0013.000000T0000Z-150614T0000Z/
/MNTI2.1.ER.150610T1447Z.150611T1800Z.150613T1800Z.NO/
1016 PM CDT WED JUN 10 2015
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday evening.
* At 915 PM Wednesday the stage was 14.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.5 feet by
tomorrow afternoon. The river will fall below flood stage Saturday
afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 14.0 Wed 9 PM 14.4 14.3 13.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-111716-
/O.CON.KILX.FL.W.0017.000000T0000Z-150611T1929Z/
/CDLI2.1.ER.150610T1015Z.150611T0600Z.150611T1329Z.UU/
1016 PM CDT WED JUN 10 2015
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Thursday afternoon.
* At 1000 PM Wednesday the stage was 456.8 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Chandlerville 457 456.8 Wed 10 PM 456.7 454.2 452.0
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$599
WGUS83 KILX 110352
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1052 PM CDT WED JUN 10 2015
...The Flood Warning continues for the following river in Illinois...
Sangamon River near Chandlerville affecting Cass and Mason Counties
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-111752-
/O.CON.KILX.FL.W.0013.000000T0000Z-150614T0000Z/
/MNTI2.1.ER.150610T1447Z.150611T1800Z.150613T1800Z.NO/
1052 PM CDT WED JUN 10 2015
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Saturday evening.
* At 915 PM Wednesday the stage was 14.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.5 feet by
tomorrow afternoon. The river will fall below flood stage Saturday
afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 14.0 Wed 9 PM 14.4 14.3 13.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-111200-
/O.EXT.KILX.FL.W.0017.000000T0000Z-150611T1200Z/
/CDLI2.1.ER.150610T1015Z.150610T2230Z.150611T0600Z.UU/
1052 PM CDT WED JUN 10 2015
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Thursday morning.
* At 1000 PM Wednesday the stage was 456.8 feet.
* Flood stage is 456.6 feet.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Chandlerville 456.6 456.8 Wed 10 PM 456.2 453.8 451.9
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$863
WGUS83 KILX 111007
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
506 AM CDT THU JUN 11 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Sangamon River near Chandlerville affecting Cass and Mason Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC017-125-111036-
/O.CAN.KILX.FL.W.0017.000000T0000Z-150611T1200Z/
/CDLI2.1.ER.150610T1015Z.150610T2230Z.150611T0545Z.UU/
506 AM CDT THU JUN 11 2015
The Flood Warning is cancelled for
The Sangamon River near Chandlerville.
* At 500 AM Thursday the stage was 456.2 feet.
* Flood stage is 456.6 feet.
* Fell below flood stage at 1245 AM Thursday.
* Forecast...The river will continue to fall to 453.8 feet by
tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Chandlerville 456.6 456.2 Thu 5 AM 453.8 451.9 451.3
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 10, 6:58 AM CDT, 3 minutes earlier.
Area forecast discussion, Jun 10, 6:58 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 658 AM CDT WED JUN 10 2015 .SHORT TERM...(TODAY) ISSUED AT 337 AM CDT WED JUN 10 2015 A SURFACE COLD FRONTAL BOUNDARY ALIGNED THROUGH NORTHERN IA AND SW WISCONSIN INTO EAST CENTRAL WISCONSIN THIS MORNING WILL CONTINUE TO SINK SOUTHWARD TODAY...REACHING TO AROUND PEORIA-BLOOMINGTON EARLY THIS EVENING. THE MAIN SURFACE AND UPPER LEVEL LOW FEATURES ASSOCIATED WITH THIS FRONT WILL REMAIN FAR NORTH OF CENTRAL IL TODAY AND CONTINUE TO MOVE EASTWARD...HOWEVER RICH MOISTURE WITH PRECIPITABLE WATER AROUND 1.5-1.75 INCHES AND SURFACE DEWPOINTS IN THE UPPER 60S TO AROUND 70 WILL POOL ALONG THE FRONT CAUSING SUBSTANTIAL INSTABILITY WITH MLCAPE VALUES OF 2500-4000 J/KG TO DEVELOP BY LATE AFTERNOON ACROSS CENTRAL IL ROUGHLY ALONG THE I-74 CORRIDOR. MEANWHILE...THE FRONTAL BOUNDARY WILL PRODUCE SURFACE CONVERGENT ZONE TO HELP TRIGGER CONVECTION. FORECAST SOUNDINGS INDICATE SUBSTANTIAL BOUYANCY IN THE -10 TO -30 DEGREE CELCIUS ZONE ALOFT WHICH SHOULD ALLOW FOR EFFICIENT HAIL GROWTH ALOFT. DESPITE THE RELATIVE LACK OF BULK SHEAR TODAY WHICH SHOULD KEEP STORMS SOMEWHAT SHORT LIVED...VIGOROUS CONVECTION WITH POTENTIAL LARGE HAIL TO AROUND 1 INCH DIAMETER IN SEVERAL STORMS LOOKS POSSIBLE AND THEREFORE SPC HAS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY/THIS EVENING FOR HAIL/WIND AND THIS LOOKS GOOD. EXPECT SLOW STORM MOVEMENT AS WELL WHICH COULD RESULT IN LOCALIZED HEAVY DOWNPOURS. SOUTH OF I-72 VERY LITTLE CHANCE FOR PRECIPITATION THROUGH EARLY EVENING. HIGH TEMPERATURES TODAY IN THE LOW NINETIES AND HUMID WITH HEAT INDEX REACHING THE UPPER 90S AS A RESULT OF THE HIGH DEWPOINTS. .LONG TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 337 AM CDT WED JUN 10 2015 00Z FORECAST MODELS REMAIN IN GOOD AGREEMENT THAT THE FRONTAL BOUNDARY WILL LIFT BACK NORTH TOWARD THE WI/IL BORDER DURING THURSDAY AS SURFACE LOW PRESSURE DEVELOPS OVER THE CENTRAL PLAINS. BEST CHANCES OF SHOWERS AND THUNDERSTORMS WILL SHIFT BACK NORTH ON THU WHILE SOUTHERN AREAS WILL LIKELY BE DRY. SPC HAS MARGINAL RISK OF SEVERE STORMS FOR GUSTY WINDS AND HAIL OVER CENTRAL IL THU AFTERNOON/EVENING WHILE SLIGHT CHANCE OF SEVERE IS OVER IA AND NW MO CLOSER TO SURFACE WAVE. THIS SURFACE WAVE IS PROJECTED TO LIFT NE INTO NORTHERN IOWA THU NIGHT AND INTO LOWER MI FRIDAY AFTERNOON. THIS WILL TUG THE COLD FRONT BACK SE INTO NORTHERN AND EVENTUALLY CENTRAL IL LATER FRIDAY AFTERNOON. SPC AGAIN HAS MARGINAL RISK ACROSS MUCH OF AREA FRI AFTERNOON AND EVENING. WILL SEE ABUNDANT GULF MOISTURE POOL NORTHWARD INTO THE REGION NEXT SEVERAL DAYS SO THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINS. THOUGH WIDESPREAD HEAVIER RAINS 2-4 INCHES APPEARS TO BE SETTING UP OVER IA/WI AND NORTHERN IL THU/FRI. VERY WARM AND HUMID CONDITIONS PREVAIL WITH DEWPOINTS IN THE UPPER 60S AND LOWER 70S AND HIGHS IN THE MID 80S TO LOWER 90S THU/FRI WITH WARMEST TEMPS ON THU AS MANY AREAS AGAIN REACH NEAR 90F OR EVEN LOWER 90S SOUTHERN AREAS. SOME TROPICAL MOISTURE FROM THE REMNANTS OF BLANCA IN THE SW WILL GET CAUGHT UP IN SOUTHWEST FLOW ALOFT AND BRING DEEP MOISTURE TO THE REGION BY FRIDAY AFTERNOON. BEST CHANCES OF SHOWERS AND THUNDERSTORMS TO SHIFT INTO AREAS SOUTH OF I-72 ON SATURDAY WITH JUST SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS OVER NORTHERN COUNTIES SATURDAY AS FRONTAL BOUNDARY SHIFTS SE TOWARD THE OHIO RIVER. A BIT COOLER HIGHS IN THE LOW TO MID 80S SATURDAY WITH DEWPOINTS SLIPPING INTO MID 60S NORTH OF I-72 SAT WHILE STILL AROUND 70F DEWPOINTS IN SOUTHEAST IL. MEDIUM AND EXTENDED FORECAST MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN FROM SUNDAY THROUGH WED. UPPER LEVEL RIDGE TO BUILD OVER THE SOUTHEAST STATES WHILE IL IS IN A SW UPPER LEVEL FLOW AS SERIES OF DISTURBANCE EJECTING NE INTO THE AREA AND INTERACTING WITH UNSTABLE AIRMASS TO PRODUCE DAILY CHANCES OF SHOWERS AND THUNDERSTORMS. STAYED CLOSE TO THE INITIALATION WEATHER POPS. WARM HIGHS IN THE MID 80S CENTRAL IL AND UPPER 80S IN SOUTHEAST IL AND COULD GET EVEN WARMER IF UPPER LEVEL RIDGE BUILDS CLOSER TO IL FROM THE SOUTHEAST STATES. STAYING HUMID WITH DEWPOINTS IN THE UPPER 60S AND LOWER 70S AND LOWS WILL BE CLOSE TO THESE READINGS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 658 AM CDT WED JUN 10 2015 SCATTERED WEAK THUNDERSTORMS WILL AFFECT KPIA-KBMI AND POSSIBLY KCMI UNTIL 15Z. BRIEF MVFR VISIBILITIES AND SHIFTING WINDS ARE POSSIBLE WITH THESE STORMS. FROM 15Z UNTIL AROUND 20Z...VFR CONDITIONS ARE EXPECTED ACROSS CENTRAL IL TERMINALS WITH SCATTERED CLOUD COVER AROUND 5 KFT AGL DEVELOPING. IN THE AFTERNOON A DISCONTINUOUS LINE OF POTENTIALLY STRONG THUNDERSTORMS IS LIKELY ROUGHLY AROUND A KBRL-KDNV LINE AND MAY AFFECT KPIA-KBMI-KCMI. STRONG GUSTY WINDS...IFR OR WORSE VISIBILITIES...HEAVY RAIN...POSSIBLE HAIL...IN ANY STRONGER STORMS THAT FORM FROM AROUND 18Z-02Z. AS STORMS WILL BE SOMEWHAT ISOLATED TO WIDELY SCATTERED...HAVE INCLUDED PROB30 TSRA IN TAFS FOR THIS PERIOD. OVERNIGHT...SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE BUT PREDOMINANT VFR CONDITIONS EXPECTED. WINDS S-SW 8-12 KTS THROUGH THE PERIOD WITH GUSTS TO AROUND 20 KTS EXPECTED FROM AROUND 15Z- 24Z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ONTON LONG TERM...07 AVIATION...ONTON
Hazardous weather outlook, Jun 10, 6:00 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 600 AM CDT WED JUN 10 2015 ILZ027>031-036>038-040>046-111100- CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA- PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD- 600 AM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS CONTAINING HAIL TO AROUND ONE INCH DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE THIS AFTERNOON AND EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH FLOODING. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE THIS MORNING...HOWEVER THEY ARE NOT EXPECTED TO BECOME SEVERE. AREAS OF RIVER FLOODING WILL CONTINUE TODAY AND TONIGHT ON PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. ILZ047>057-061>063-066>068-071>073-111100- CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND- SANGAMON-SCOTT-SHELBY- 600 AM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREAS OF RIVER FLOODING WILL CONTINUE TODAY AND TONIGHT ON PORTIONS OF THE LITTLE WABASH AND EMBARRAS RIVERS. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT FROM I-70 NORTHWARD...HOWEVER THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERIODIC THUNDERSTORM CHANCES WILL DEVELOP AGAIN THURSDAY NIGHT THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS OF THE LITTLE WABASH RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. ONTON
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:39 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 51 min |
| Jun 10, 6:21 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 39 min |
| Jun 10, 6:34 PM CDT | Flash Flood Warning | ILX | Marshall | 3 hr |
| Jun 10, 6:50 PM CDT | Tornado Warning | ILX | Marshall | 25 min |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.